Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Can you please pray for me and the health of my baby.....

And my family :) ....this is kind of a continuation of the post I just asked about "do you think i should ask my dr to be seen sooner?"......

I've been on anti-depressants bc of a chemical imbalance. When I found out a week ago that I was pregnant (will be 6 weeks tomorrow) I called my psychiatrist right away and asked how to wean myself off. So I did exactly as he told me and I'm having a really hard time dealing with everything. I'm going to see him tomorrow. And I"m going to see if I can see my OB sooner.

But in the mean time...I need some prayers!! I REALLY hope that my baby is safe and healthy! I am so scared of having a miscarriage ...I don't want to lose the baby. Please pleeease pray for us! It will be greatly appreciated.

Thank you!

Answer Question
 
Keeely07

Asked by Keeely07 at 11:16 PM on Mar. 20, 2011 in Religious Debate

Level 17 (4,476 Credits)
Answers (16)
  • I will pray for you, I have been through this myself and know how hard it is. I was on a lot of meds for anxiety when I found out I was preg, the doctors worked with me and made sure that baby was ok, Now I'm 8 months preg and so far my baby is just perfect :) I'm sure everything will be ok Hun hugs


     

    kayaiden8907

    Answer by kayaiden8907 at 11:20 PM on Mar. 20, 2011

  • prayingAbsolutely, you hang in there sweety.

    catsmom1993

    Answer by catsmom1993 at 11:21 PM on Mar. 20, 2011

  • I will pray for u
    lelly1019

    Answer by lelly1019 at 11:21 PM on Mar. 20, 2011

  • Thank you for the encouragement kayaiden8907 :)
    Keeely07

    Comment by Keeely07 (original poster) at 11:21 PM on Mar. 20, 2011

  • Thank you ladies :)
    Keeely07

    Comment by Keeely07 (original poster) at 11:22 PM on Mar. 20, 2011

  • Of course. You'll be in my thoughts and prayers. I'm wishing you and your family all the best.
    lytate95

    Answer by lytate95 at 12:18 AM on Mar. 21, 2011

  • Did your doctor tell you to quit taking it, or did he gradually decrease the amount you are taking? If you quit "cold turkey" (if you know what I mean), you will be more likely to have withdrawal symptoms. The doctor should have weaned you off a little at a time to prevent withdrawal symptoms. It would have been much easier on you that way. My prayers are with you though.
    amessageofhope

    Answer by amessageofhope at 12:47 AM on Mar. 21, 2011

  • yes, prayers sent your way! good luck and try not to stress. God wouldnt give you something you cant handle!
    Jen.McCarthy88

    Answer by Jen.McCarthy88 at 10:44 AM on Mar. 21, 2011

  • im sorry


    Praying that the mercy and grace of Jesus will heal and  protect you and your unborn child. May His love for you carry you through a tough time and give you peace and reassurance. To God be the glory.

    Ladycwells

    Answer by Ladycwells at 2:45 PM on Mar. 21, 2011

  • I will most deff. pray for you. God Bless you
    couzie139

    Answer by couzie139 at 3:29 PM on Mar. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN